Yurdakadim, Tuğba2019-07-172019-07-172016Yurdakadim, T. (2016). Some Korovkin type results via power series method in modular spaces. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 65(2), 65-70.1303-5991https://hdl.handle.net/11491/3655researchAbstract. In this paper, we obtain a Korovkin type approximation result for a sequence of positive linear operators deÖned on modular spaces with the use of power series method . We also provide an example which satisfies our theorem.eninfo:eu-repo/semantics/openAccess[Belirlenecek]Some Korovkin type results via power series method in modular spacesArticle652657610.1501/Commua1_0000000760N/A